# SDR AUS20021299

- Difficulty date: November 9, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 24140021
- Condition: Worn
- Location: Seat/Cargo Attac
- Component: Seat/Cargo Attac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD AND LH OUTBOARD SEAT TRACKS WORN BEYOND LIMITS. FOUNDDURING INSPECTION IAW AD/C172/53 AMDT2.
